Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 50, Pages 3195-3202

CS-modules and annihilator conditions

Department of Mathematics, Faculty of Education, Ain Shams University, Roxy, Cairo, Egypt

Received 4 June 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mahmoud A. Kamal and Amany M. Menshawy, “CS-modules and annihilator conditions,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 50, pp. 3195-3202, 2003. doi:10.1155/S0161171203206219